# SDR SWAA2025012977497

- Difficulty date: December 14, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD CUTOUT SURROUND STRUCTURE MOPSILL FROM BS294.5+8 TO BS328 WL208 RBL60.<[01] EVALUATED DAMAGE ON FSD MOPSILL ATTACH ANGLE BS298-BS331 RBL60 AND FOUND TO BE OUT LIMITS REMOVED; LOCATED; DRILLED; INSTALLED ALL I.A.W SRM 53-10-15-1A-2 ALLOWABLE DAMAGE 2; SRM 51-10-02-0G-0;SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 REV:-;[02] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION ITEMS AND TASK CARD COMPLETED.
